JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PERFECT CODES ON SOME ORDERED SETS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PERFECT CODES ON SOME ORDERED SETS
Lee, Jeh-Gwon;
  PDF(new window)
 Abstract
Using the concept of codes on ordered sets introduced by Brualdi, Graves and Lawrence, we consider perfect codes on the ordinal sum of two ordered sets, the standard ordered sets and the disjoint sum of two chains.
 Keywords
perfect code;ordered set;
 Language
English
 Cited by
 References
1.
R. A. Brualdi, J. Graves and K. M. Lawrence, Codes with a poset metric, Discrete Math. 147 (1995), no. 1-2, 57-72 crossref(new window)

2.
F. J. MacWilliams and N. J. Sloane, The Theory of Error-Correcting Codes I, II, North-Holland, Amsterdam, 1977

3.
V. Pless, Introduction to the Theory of Error-Correcting Codes, Wiley-Interscien- ce Publication, John Wiley & Sons, Inc., New York, 1998